On the fourth moment of Hecke-Maass forms and the random wave conjecture

Jack Buttcane, Rizwanur Khan

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Conditionally on the generalized Lindelöf hypothesis, we obtain an asymptotic for the fourth moment of Hecke-Maass cusp forms of large Laplacian eigenvalue for the full modular group. This lends support to the random wave conjecture.

Original languageEnglish
Pages (from-to)1479-1511
Number of pages33
JournalCompositio Mathematica
Volume153
Issue number7
DOIs
Publication statusPublished - 1 Jul 2017
Externally publishedYes

Fingerprint

Laplacian Eigenvalues
Cusp Form
Modular Group
Largest Eigenvalue
Moment
Form

Keywords

  • automorphic forms
  • L-functions
  • L-norm
  • quantum chaos
  • random wave conjecture

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On the fourth moment of Hecke-Maass forms and the random wave conjecture. / Buttcane, Jack; Khan, Rizwanur.

In: Compositio Mathematica, Vol. 153, No. 7, 01.07.2017, p. 1479-1511.

Research output: Contribution to journalArticle

@article{e3564076421c4d6790915326f64855a6,
title = "On the fourth moment of Hecke-Maass forms and the random wave conjecture",
abstract = "Conditionally on the generalized Lindel{\"o}f hypothesis, we obtain an asymptotic for the fourth moment of Hecke-Maass cusp forms of large Laplacian eigenvalue for the full modular group. This lends support to the random wave conjecture.",
keywords = "automorphic forms, L-functions, L-norm, quantum chaos, random wave conjecture",
author = "Jack Buttcane and Rizwanur Khan",
year = "2017",
month = "7",
day = "1",
doi = "10.1112/S0010437X17007199",
language = "English",
volume = "153",
pages = "1479--1511",
journal = "Compositio Mathematica",
issn = "0010-437X",
publisher = "Cambridge University Press",
number = "7",

}

TY - JOUR

T1 - On the fourth moment of Hecke-Maass forms and the random wave conjecture

AU - Buttcane, Jack

AU - Khan, Rizwanur

PY - 2017/7/1

Y1 - 2017/7/1

N2 - Conditionally on the generalized Lindelöf hypothesis, we obtain an asymptotic for the fourth moment of Hecke-Maass cusp forms of large Laplacian eigenvalue for the full modular group. This lends support to the random wave conjecture.

AB - Conditionally on the generalized Lindelöf hypothesis, we obtain an asymptotic for the fourth moment of Hecke-Maass cusp forms of large Laplacian eigenvalue for the full modular group. This lends support to the random wave conjecture.

KW - automorphic forms

KW - L-functions

KW - L-norm

KW - quantum chaos

KW - random wave conjecture

UR - http://www.scopus.com/inward/record.url?scp=85019039016&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85019039016&partnerID=8YFLogxK

U2 - 10.1112/S0010437X17007199

DO - 10.1112/S0010437X17007199

M3 - Article

VL - 153

SP - 1479

EP - 1511

JO - Compositio Mathematica

JF - Compositio Mathematica

SN - 0010-437X

IS - 7

ER -